MathSciNet Relay Station
MathSciNet bibliographic data
MR257721 (41 #2370) 46.35
Rosenthal, Haskell P. On injective Banach spaces and the spaces $L\sp{\infty }(\mu )$ for finite measure $\mu $. Acta Math. 124 1970 205–248.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement